The Michigan Mathematical Journal

Convergence properties of sequences of linear fractional transformations.

G. Piranian and W. J. Thron

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 4, Issue 2 (1957), 129-135.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1028989001

Digital Object Identifier
doi:10.1307/mmj/1028989001

Mathematical Reviews number (MathSciNet)
MR0093578

Zentralblatt MATH identifier
0080.28202

Subjects
Primary: 30.00

Citation

Piranian, G.; Thron, W. J. Convergence properties of sequences of linear fractional transformations. Michigan Math. J. 4 (1957), no. 2, 129--135. doi:10.1307/mmj/1028989001. https://projecteuclid.org/euclid.mmj/1028989001


Export citation